# SDR R61A2022040200232

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 36,915 hours, 28,222 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: False Indication
- Location: Zone 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE ENGAGED MESSAGE WHILE IN FLIGHT. DECLARED EMERGENCY, LANDED WITH OUT INCIDENT. REMOVED AND REPLACED EMERGENCY PARKING BRAKE PRESSURE SWITCH. OPS CHECK GOOD AT THIS TIME.
